Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 47, NWS Kansas City, MO

April 24, 2010Platte County, Missouri; Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 24, 2010, 1:39 AM CDT for Platte County, Missouri; Leavenworth County, Wyandotte County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 1:39 AM CDT (06:39 UTC)
Expired
Apr 24, 2010, 2:01 AM CDT
In force
22 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Leavenworth County, KS, Wyandotte County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 10:58 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 1:03 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 24, 1:03 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 AM CDT SAT APR 24 2010

.DISCUSSION...

/443 PM CDT FRI APR 23 2010/
UPPER LEVEL LOW CURRENTLY IN WESTERN KANSAS WILL BE THE MAIN PLAYER
IN OUR WEATHER OVER THE WEEKEND. BESIDES THE SEVERE POTENTIAL WITH
STORMS DEVELOPING IN KANSAS...ANOTHER AREA OF STORMS WILL BE
OCCURRING IN THE DEEPER LAYER OF MOISTURE THAT RESIDES ACROSS THE
SOUTHEAST HALF OF MISSOURI THIS AFTERNOON. THE NOSE OF THE UPPER JET
WITH DIFFLUENCE ALOFT AHEAD OF IT WILL BE FOCUSED IN THIS REGION. A
WEAK WAVE MOVING OUT OF NORTHERN ARKANSAS WILL AID IN THE INITIATION
OF THE STORMS. THIS CONVECTION WILL GRADUALLY SWING EAST TONIGHT AS
THE UPPER LOW PROGRESSES INTO CENTRAL KANSAS AND THE DEEPER MOISTURE
FEED IS SHUNTED A LITTLE FURTHER TO THE EAST.

FOR THE DAY ON SATURDAY THE UPPER LOW PROGRESSES INTO EASTERN
MISSOURI DURING THE MORNING HOURS AND STARTS TO UNDERGO A
REORGANIZATION AS IT HEADS INTO MISSOURI DURING THE AFTERNOON AS THE
UPPER JET ROTATES AROUND TO THE NORTH CREATING AN OCCLUDING SYSTEM
OVER THE OHIO VALLEY BY SATURDAY EVENING.  THE UPPER COLD POOL
ASSOCIATED WITH THIS LOW WILL BE OVER THE FORECAST AREA IN THE
AFTERNOON WITH STEEPENING LAPSE RATES. ADEQUATE MOISTURE SHOULD
STILL BE WRAPPING INTO THIS SYSTEM TO SUPPORT SHOWERS AND
THUNDERSTORMS WITH THIS UPPER LOW. THE BIG QUESTION IS WHETHER THE
SHEAR WILL BE SUFFICIENT TO PRODUCE ROTATION IN ANY OF THE STORMS.

FOR SUNDAY...THE UPPER LOW WILL BE MOVING INTO THE SOUTHERN GREAT
LAKES...BUT AN ADDITIONAL WAVE ROTATING AROUND THIS LOW WILL BE
AFFECTING THE FORECAST AREA WHICH MAY STILL PRODUCE SHOWERS.

A BRIEF PERIOD OF UPPER RIDGING WILL MOVE THROUGH THE REGION ON
MONDAY MORNING...BUT ANOTHER SHORT WAVE DROPPING SOUTHEAST OUT OF
WESTERN CANADA WILL BE ARRIVING BY MONDAY NIGHT AND INTO TUESDAY.
THIS SYSTEM WILL BE ACTING MORE LIKE A WINTERTIME CLIPPER TYPE
SYSTEM...WITH THE BETTER CHANCE OF SHOWERS TO THE NORTH AND EAST OF
THE LOW. AT THIS POINT WILL JUST GO WITH LOW POPS AS THE TIMING OF
THIS SYSTEM AND EXACT TRACK IS STILL A BIT UNCERTAIN.

FURTHER OUT...A PERIOD OF STRONGER UPPER RIDGING WILL BE MOVING
THROUGH MIDWEEK...BUT ANOTHER STRONGER SHORT WAVE WILL BE MOVING
ONSHORE IN THE WEST...AND IS EXPECTED TO BECOME A PLAYER IN OUR
WEATHER TOWARD THE END OF THE WEEK. THIS SYSTEM MAY HAVE THE
POTENTIAL OF SETTING OFF STRONG STORMS IN THE REGION LATER ON
THURSDAY AND INTO FRIDAY...SO IT LOOKS LIKE ANOTHER ROUND OF
SPRINGTIME WEATHER.

PC

&&

.AVIATION...

06Z...TSRA DEVELOPING IN PROXIMITY OF THE TAF SITES WILL CONTINUE
THROUGH THE NEXT FEW HOURS BEFORE MOVING NORTHEAST OF THE AREA.
MAINLY SMALL HAIL IS POSSIBLE BUT WILL LEAVE OUT OF THE TAF. AREA
OF IFR/MVFR STRATUS OVER SOUTHERN INTO CENTRAL MISSOURI MAY MAKE IT
NORTHWESTWARD INTO THE KMCI/KMKC AREAS BEFORE SUNRISE. EXPECT VFR
SCT-BKN STRATOCU DURING THE DAY SATURDAY. WILL CONTINUE THE PROB30
GROUP IN THE AFTERNOON AND EVENING FOR THE POTENTIAL OF SHOWERS WITH
THE UPPER LOW DRAWING CLOSER. MAY EVEN BE SOME THUNDER SO WILL
INCLUDE A MENTION OF A CB.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 23, 7:03 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT FRI APR 23 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-250015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
703 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

AN AREA OF THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK
AREA IN CENTRAL EASTERN MISSOURI WILL CONTINUE TO LIFT TO THE NORTH
AND EAST THIS EVENING...CROSSING A SURFACE WARM FRONT STRETCHING FROM
NEAR NEBRASKA CITY SOUTHEAST TO CHILLICOTHE AND NORTH OF COLUMBIA.
GIVEN AMPLE INSTABILITY AND LOW LEVEL SHEAR PARAMETERS THE POTENTIAL
DOES EXIST FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL
MISSOURI. GIVEN THE LOCATION OF THE WARM FRONT...AN ENHANCED TORNADIC
THREAT WILL PERSIST IN AREAS FROM CHILLICOTHE TO MARSHALL AND MOBERLY
AND KIRKSVILLE THIS EVENING.

FURTHER TO THE WEST AND NORTHWEST...A DRYLINE REMAINS SITUATED ACROSS
EAST CENTRAL KANSAS. WHILE THUNDERSTORM ACTIVITY HAS BEEN SLOW TO
DEVELOP IN NORTHEAST KANSAS AND NORTHWESTERN MISSOURI...THERE REMAINS
A LOW PROBABILITY FOR ADDITIONAL DEVELOPMENT LATER THIS EVENING AS A
DISTURBANCE APPROACHES FROM THE SOUTHWEST. SHOULD THUNDERSTORMS
DEVELOP...INSTABILITY AND SHEAR PARAMETERS REMAIN SUFFICIENT FOR THE
DEVELOPMENT OF ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS. WHILE A LOW PROBABILITY...AN
ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY NEAR AN EXISTING
BOUNDARY IN NORTHWESTERN MISSOURI.

ANY THUNDERSTORMS WHICH DEVELOP TO THE WEST AND NORTHWEST WOULD MOVE
ACROSS THE OUTLOOK AREA LATER THIS EVENING AND THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE UPPER LOW RESPONSIBLE FOR TODAY'S THUNDERSTORMS WILL PASS OVERHEAD
THE OUTLOOK AREA ON SATURDAY. AT THIS TIME...IT DOES APPEAR THAT
SUFFICIENT INSTABILITY AND LITTLE INHIBITION WILL LEAD TO THE
DEVELOPMENT OF THUNDERSTORMS AS EARLY AS NOON ON SATURDAY. PRIMARY
THREATS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. WHILE
PROBABILITIES REMAIN VERY LOW...AN ISOLATED TORNADO MAY ALSO BE
POSSIBLE NEAR EXISTING BOUNDARIES. THE THREAT OF THUNDERSTORMS SHOULD
DIMINISH BY SUNSET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN CENTRAL MISSOURI THIS EVENING...AND
MAY ALSO BE NEEDED IN NORTHEASTERN KANSAS AND WESTERN MISSOURI LATER
THIS EVENING.  SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY AFTERNOON.

DUX

In the hours before

Special weather statement, Apr 23, 11:01 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT FRI APR 23 2010

MOZ002-012-240430-
ANDREW MO-NODAWAY MO-
1101 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY AND CENTRAL
ANDREW COUNTIES UNTIL 1130 PM CDT...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAVANNAH...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...
  ROSENDALE...
  REA...
  BOLCKOW...
  BARNARD...
  GUILFORD...
  ARKOE...
  CONCEPTION...
  CONCEPTION JUNCTION...
  CLYDE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4036 9487 4030 9461 4020 9462 3990 9477
      3996 9499
TIME...MOT...LOC 0401Z 200DEG 38KT 4002 9483

CDB
Special weather statement, Apr 24, 12:41 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SAT APR 24 2010

KSZ103-104-MOZ028-240630-
LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
1241 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...WESTERN WYANDOTTE AND
EASTERN LEAVENWORTH COUNTIES UNTIL 130 AM CDT...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BASEHOR...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...BUT
LARGER HAIL MAY BE POSSIBLE AS THIS STORM CONTINUES TO INTENSIFY
QUICKLY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LANSING...LEAVENWORTH...PLATTE CITY...WESTON...
  TRACY...CAMDEN POINT...PIPER...FAIRMOUNT...
  WOLCOTT...WALDRON...FARLEY...STILLINGS...
  EAST LEAVENWORTH...FORT LEAVENWORTH...KANSAS CITY INTL ARPT...
  BEVERLY...HOOVER...RIDGELY...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3947 9493 3945 9461 3903 9489 3908 9508
TIME...MOT...LOC 0541Z 201DEG 41KT 3914 9493

BOOKBINDER
Local storm report, Apr 24, 12:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             LANSING                 39.25N 94.89W
04/24/2010  M0.75 INCH       LEAVENWORTH        KS   PUBLIC

            DIME SIZE HAIL FALLING..COVERED GROUND. ALSO HEAVY RAIN

&&

KBRONIS
Special weather statement, Apr 24, 12:56 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT SAT APR 24 2010

KSZ102-MOZ002-004-011>013-020-021-028-240645-
ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS-GENTRY
MO-HOLT MO-NODAWAY MO-PLATTE MO-
1256 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY...
SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...BUCHANAN...WESTERN
CLINTON...NORTHERN PLATTE...WESTERN DEKALB...ANDREW AND EASTERN
DONIPHAN COUNTIES UNTIL 145 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM WATHENA
TO DEARBORN...AND MOVING NORTHEAST AT 40 MPH.

A BRIEF DOWNPOUR AND HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH
THESE STORMS AS THEY DEVELOP TO THE NORTHEAST.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...
  SAVANNAH...GOWER...PLATTSBURG...LATHROP...DEARBORN...
  AMAZONIA...EDGERTON...TRIMBLE...FILLMORE...AGENCY...
  STEWARTSVILLE...CLARKSDALE...UNION STAR...KING CITY...
  FAUCETT...ROSENDALE AND REA.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4029 9459 3949 9430 3944 9493 4009 9513
TIME...MOT...LOC 0556Z 216DEG 36KT 3987 9493 3952 9482

BOOKBINDER
Local storm report, Apr 24, 1:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             3 W AGENCY              39.66N 94.80W
04/24/2010  E1.00 INCH       BUCHANAN           MO   STORM CHASER

            MIXED WITH NICKEL SIZED HAIL

&&

SFORTIN
Local storm report, Apr 24, 1:33 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             EDGERTON                39.51N 94.63W
04/24/2010  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

            NICKEL AND QUARTER SIZED HAIL REPORTED BETWEEN 125 AND
            128 AM AT EDGERTON, MO.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 10:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan27 min
Apr 23, 10:51 PM CDTSpecial Weather StatementEAXNodaway24 min
Apr 23, 11:01 PM CDTSpecial Weather StatementEAXAndrew29 min
Apr 24, 12:41 AM CDTSpecial Weather StatementEAXPlatte49 min
Apr 24, 12:56 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clinton49 min
Apr 24, 1:04 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte26 min
Apr 24, 1:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb15 min
Apr 24, 1:28 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Apr 24, 1:47 AM CDTSevere Thunderstorm WarningEAXDeKalb28 min
Apr 24, 1:59 AM CDTSevere Thunderstorm WarningEAXClinton17 min
Apr 24, 2:12 AM CDTSevere Thunderstorm WarningEAXDeKalb20 min
Apr 24, 2:25 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison35 min
Apr 24, 2:28 AM CDTSpecial Weather StatementEAXDaviess47 min
Apr 24, 2:51 AM CDTSpecial Weather StatementEAXMercer24 min
Apr 24, 3:01 AM CDTSevere Thunderstorm WarningEAXHarrison, Mercer44 min
Apr 24, 4:30 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan30 min
Apr 24, 4:40 AM CDTSpecial Weather StatementEAXSullivan35 min
Apr 24, 5:08 AM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan22 min
Apr 24, 9:00 AM CDTSpecial Weather StatementEAXCarroll45 min
Apr 24, 11:06 AM CDTFlood WatchEAXAdair, Chariton, Cooper, Howard, Linn, Macon and 6 more13 hr
Apr 24, 12:44 PM CDTSpecial Weather StatementEAXNodaway46 min
Apr 24, 12:57 PM CDTSpecial Weather StatementEAXNodaway33 min
Apr 24, 1:01 PM CDTSpecial Weather StatementEAXDeKalb29 min
Apr 24, 1:06 PM CDTSpecial Weather StatementEAXDaviess24 min
Apr 24, 1:16 PM CDTSpecial Weather StatementEAXGentry29 min
Apr 24, 1:25 PM CDTSpecial Weather StatementEAXGentry50 min
Apr 24, 1:35 PM CDTSpecial Weather StatementEAXNodaway25 min
Apr 24, 1:42 PM CDTSpecial Weather StatementEAXGentry33 min
Apr 24, 1:45 PM CDTSpecial Weather StatementEAXAtchison30 min
Apr 24, 1:48 PM CDTSpecial Weather StatementEAXNodaway27 min
Apr 24, 2:04 PM CDTSpecial Weather StatementEAXGentry, Nodaway56 min
Apr 24, 2:34 PM CDTSpecial Weather StatementEAXMercer26 min
Apr 24, 2:56 PM CDTSpecial Weather StatementEAXAtchison, Holt64 min
Apr 24, 3:03 PM CDTSpecial Weather StatementEAXPutnam27 min
Apr 24, 4:09 PM CDTAreal Flood AdvisoryEAXCooper, Howard, Randolph6 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXCooper33 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXHoward33 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXCooper58 hr
Apr 24, 5:51 PM CDTFlash Flood WarningEAXCooper, Howard4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.